# SDR REXA2020010728040

- Difficulty date: December 28, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670392511
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LATE FINDING : PART RACKS :  CRACKED ANGLE AT ACCESS PANEL NBR 195DL FUSELAGE ( FUS )                                                    
"SUMMARY: ON NRC 404:ANGLE WAS REPLACED PER PER CRJ-900 SRM 51-42-13-001-001-A01 AND EO R53573 REVISION 2                                    
"
